Thanks for posting your query.
Fluvoxamine(Serotonin reuptake inhibitors ) may interact with DUROMINE (Phentermine
) by increasing serotonin levels. So DUROMINE should be used
with caution if you are already taking Fluvoxamine.
Both of these medicines can increase the level of serotonin in your body.High serotonin levels may cause changes in body temperature, blood pressure and behavior, leading to a medical condition called Serotonin Syndrome
. Serotonin Syndrome may be life threatening.
Make sure your doctor know that you are taking these medicines together.If you experience muscle twitching, tremors, shivering or stiffness
, fever, heavy sweating, heart palpitations, restlessness
, confusion, agitation, trouble with coordination, or severe diarrhea
contact your doctor right away.Your doctor may already be aware of this interaction and may be monitoring you for it.
Wishing you good health.